MAUDE Adverse Event Report: STERIS CANADA ULC AMSCO 7052HP WASHER/DISINFECTOR

STERIS CANADA ULC AMSCO 7052HP WASHER/DISINFECTOR
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A steris technician arrived onsite and confirmed water leak.Upon inspection of the unit, the technician found that the nipple on the unit's drain piping had come loose and fallen off, resulting in a water leak.The technician retightened the nipple, ran a test cycle, confirmed the unit was operating according to specifications, and returned it to service.No additional issues have been reported.
 
Event or Problem Description
The user facility reported a water leak from a amsco 7052 hp washer.There was no report of injury.
 
Additional Manufacturer Narrative
A steris service technician was immediately dispatched to the user facility to inspect the washer.The technician found that the nipple on the drain line became loose and detached.The nipple is part of the drain line installed over the user facility's floor drain to direct the flow of water draining from the washer.This detachment allowed water to drain onto the floor instead of into the user facility's floor drain.The amsco 7052hp washer/disinfector operator manual states the following in the troubleshooting section (197), "7.50 water leaks from washer/disinfector general troubleshooting piping is leaking additional information 1.Verify piping is leaking, contact steris." additionally, the operator manual states (4), "warning slipping hazard to prevent slips, keep floors dry.Promptly clean up any spills or drippage." to address the issue, the technician retightened the nipple on the drain line, tested the washer, confirmed it to be operating according to specification, and returned it to service.A two-year complaint review confirmed this to be an isolated event.No additional issues have been reported.

Brand Name
AMSCO 7052HP WASHER/DISINFECTOR
Common Device Name
WASHER/DISINFECTOR
Manufacturer (Section D)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA  G1C 8A3
Manufacturer (Section G)
STERIS CANADA ULC
490 boulevard armand-paris
quebec, G1C 8 A3
CA   G1C 8A3
Manufacturer Contact
daniel davy
5960 heisley rd
mentor, OH 44060
4403927453
MDR Report Key18993055
Report Number9680353-2024-00014
Device Sequence Number19595873
Product Code MEC
UDI-Device Identifier00724995176594
UDI-Public00724995176594
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/28/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/27/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date03/28/2024
Supplement Report FDA Received Date01/28/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown